# SDR TWAA9809211

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47027
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 79
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND NOSE GEAR WHEEL WELL CHORD ANGLE CRACKED THROUGH A RIVET IN LT TUNNEL, .5 INCH BELOW PRESSURE DECK AT STATION 79 LBL 17.  STOP DRILLED AND INSTALLED DOUBLER PER SRM 53-01, PAGE 10.  (M)
